A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree. Iksanov, A. & Möhle, M. Electron. Comm. Probab., 12:28–35, 2007.
Paper doi bibtex @article{MR2407414,
Author = {Iksanov, Alex and M{\"o}hle, Martin},
Date-Added = {2013-07-30 19:25:54 +0000},
Date-Modified = {2013-07-30 19:25:54 +0000},
Doi = {10.1214/ECP.v12-1253},
Fjournal = {Electronic Communications in Probability},
Issn = {1083-589X},
Journal = {Electron. Comm. Probab.},
Mrclass = {05C05 (60F05)},
Mrnumber = {2407414 (2009e:05076)},
Mrreviewer = {Qunqiang Feng},
Pages = {28--35},
Title = {A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree},
Url = {http://dx.doi.org/10.1214/ECP.v12-1253},
Volume = {12},
Year = {2007},
Bdsk-Url-1 = {http://dx.doi.org/10.1214/ECP.v12-1253}}
Downloads: 0
{"_id":"X74XRkrQzZXMLwSuJ","bibbaseid":"iksanov-mhle-aprobabilisticproofofaweaklimitlawforthenumberofcutsneededtoisolatetherootofarandomrecursivetree-2007","authorIDs":[],"author_short":["Iksanov, A.","Möhle, M."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Iksanov"],"firstnames":["Alex"],"suffixes":[]},{"propositions":[],"lastnames":["Möhle"],"firstnames":["Martin"],"suffixes":[]}],"date-added":"2013-07-30 19:25:54 +0000","date-modified":"2013-07-30 19:25:54 +0000","doi":"10.1214/ECP.v12-1253","fjournal":"Electronic Communications in Probability","issn":"1083-589X","journal":"Electron. Comm. Probab.","mrclass":"05C05 (60F05)","mrnumber":"2407414 (2009e:05076)","mrreviewer":"Qunqiang Feng","pages":"28–35","title":"A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree","url":"http://dx.doi.org/10.1214/ECP.v12-1253","volume":"12","year":"2007","bdsk-url-1":"http://dx.doi.org/10.1214/ECP.v12-1253","bibtex":"@article{MR2407414,\n\tAuthor = {Iksanov, Alex and M{\\\"o}hle, Martin},\n\tDate-Added = {2013-07-30 19:25:54 +0000},\n\tDate-Modified = {2013-07-30 19:25:54 +0000},\n\tDoi = {10.1214/ECP.v12-1253},\n\tFjournal = {Electronic Communications in Probability},\n\tIssn = {1083-589X},\n\tJournal = {Electron. Comm. Probab.},\n\tMrclass = {05C05 (60F05)},\n\tMrnumber = {2407414 (2009e:05076)},\n\tMrreviewer = {Qunqiang Feng},\n\tPages = {28--35},\n\tTitle = {A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree},\n\tUrl = {http://dx.doi.org/10.1214/ECP.v12-1253},\n\tVolume = {12},\n\tYear = {2007},\n\tBdsk-Url-1 = {http://dx.doi.org/10.1214/ECP.v12-1253}}\n\n","author_short":["Iksanov, A.","Möhle, M."],"key":"MR2407414","id":"MR2407414","bibbaseid":"iksanov-mhle-aprobabilisticproofofaweaklimitlawforthenumberofcutsneededtoisolatetherootofarandomrecursivetree-2007","role":"author","urls":{"Paper":"http://dx.doi.org/10.1214/ECP.v12-1253"},"downloads":0},"bibtype":"article","biburl":"https://www.matem.unam.mx/~geronimo/GenBib.bib","creationDate":"2020-01-31T19:54:15.024Z","downloads":0,"keywords":[],"search_terms":["probabilistic","proof","weak","limit","law","number","cuts","needed","isolate","root","random","recursive","tree","iksanov","möhle"],"title":"A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree","year":2007,"dataSources":["nrXzNrxsNEnPJbYnT"]}